# SDR DALA2023112009508

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 72,746 hours, 29,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5098578) FWD SECTION PATH LIGHTING OUT. ROWS 10-15. R/R EMERGENCY BATTERY CHARGER/ PACK ASSY REF B737 AMM 33-51. OPS CHECKS GOOD.
